# SDR ASAA2023020841875

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,799 hours, 10,073 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM079524T
- Condition: Worn
- Location: #1 Engine
- Part time: 31,799 hours, 10,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472010 FOUND BLADES 21, AND 22 HAVE CU-NI-IN COATING MISSING APRON MEASURING IT IS NOT WITHIN LIMITS BLADES NEED TO REPLACED. GROUNDED - YES. REMOVED & REPLACED BLADES 21 & 9 AS A PAIR IN REF WITH ASA T/C 78472010.
